Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Generalized quadrangles and regularity
Author: Brown, M.
Citation: Discrete Mathematics, 2005; 294(1-2):25-42
Publisher: Elsevier Science BV
Issue Date: 2005
ISSN: 0012-365X
Abstract: Let S=(P,B,I) be a generalized quadrangle of order (s,t), s,t>1, and assume that S has a regular point X. In this paper we survey some basic results on such generalized quadrangles (GQs) as well as the known examples. We also study a general representation of such GQs using the net associated with the regular point X and specialise the representation to the case where X is abelian centre of symmetry, as in all of the known examples. © 2005 Elsevier B.V. All rights reserved.
DOI: 10.1016/j.disc.2004.04.034
Appears in Collections:Aurora harvest 2
Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.